# SDR DALA2023032402290

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC: DURING ARMING THE OFF-WING ESCAPE SYSTEM RH WING SQUIP TEST RH FAIL IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC:00771 PRESSURE BOTTLE WAS REMOVED AND SERVICEABLE PRESSURE BOTTLE WAS INSTALLED PER AMDS. (2683715)
